American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Maks A. Akivis and Vladislav V. Goldberg. Local algebras of a differential quasigroup. Bull. Amer. Math. Soc. 43 (2006) 207-226. MR 2216110.
Abstract, references, and article information   
View Article: PDF

[2] Shiing-Shen Chern. Web geometry. Bull. Amer. Math. Soc. 6 (1982) 1-8. MR 634430.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1